Journal of Mathematical Sciences

, Volume 237, Issue 4, pp 546–548 | Cite as

The Bitsadze Problem for a Multidimensional Hyperbolic Equation

  • T. Sh. KalmenovEmail author

We prove the unique solvability of the Bitsadze problem for multidimensional hyperbolic equation.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. V. Bitsadze, “Mixed type equations in three-dimensional regions,” Sov. Math., Dokl. 3, 510–512 (1962).zbMATHGoogle Scholar
  2. 2.
    A. M. Nakhushev, “Multidimensional analog of the Darboux problem for hyperbolic equations,” Sov. Math., Dokl. 11, 1162–1165 (1971).zbMATHGoogle Scholar
  3. 3.
    V. N. Vragov, “The problems of Goursat and Darboux for a class of hyperbolic equations” Differ. Equations 8, 4–11 (1974).zbMATHGoogle Scholar
  4. 4.
    T. Sh. Kal’menov, “On multidimensional regular boundary value problems for the wave equation” [in Russian], Izv. Akad. Nauk Kaz. SSR No. 3, 18–25 (1982).Google Scholar
  5. 5.
    A. V. Bitsadze, Equations of Mathematical Physics [in Russian], Nauka, Moscow (1982).Google Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Institute of Mathematics and Mathematical ModelingAlmatyKazakhstan

Personalised recommendations